# SDR UPS05845421

- Difficulty date: August 16, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT KEEL BEAM AT FS 857 2.5 INCH CRACK ON LWR SPAR.  STOP DRILLED CRACK AT XCW 4.0 IAW SRM 51-1-20D NDT HFEC IAW NDTSPM 06-10-01.001 NO CRACKS NOTED BEYOND STOP DRILL. FABRICATED FILLERS VERTICAL FILLERS AND -136 ANGLE AND STIFFENERS AND INSTALLED REPAIR PARTS IAW SAA SK 750-847317, UPS ENG FILE NUMBER DC8-57-20134 AND BOEING MESSAGE 1-116364542-2.
